# SDR HAIHEEA9788

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER HAS NO INDICATED PITCH/ROD OUTPUT.  REMOVED FROM AIRCRAFT NYV-O-CVG-11.
